• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Escitalopram

messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
I have been taking this for about a week now and it is making me feel so sick and I am getting tummy ache has anyone else had this with escitalopram? and does it eventually go?
 
intelgal

intelgal

Well-known member
Founding Member
Joined
Mar 17, 2008
Messages
1,413
Location
Yorkshire
I take is predocessor but still very widely used citalopram and this made me feel a little sick (not as much as the trial of depakote I had) and I found taking early in a morning and then sleeping for an hour helped. I now take it at night
 
L

lonelyandlost

Well-known member
Joined
May 8, 2009
Messages
233
Location
Bradford
I used it a while ago and I had bad shakes an tummy cramp, they lasted (for me) about 2 weeks and then it gradually went away
 
messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
Thank you for your responses I hope it does wear off soon I suppose I will just have to give it more time.
 
S

*Sapphire*

Guest
Hi messymoo

I am on Escitalopram and i've had no side effects. But I must say it has worked wonders for me! I hope it does for you too.

:hug:
 
Top